As an Amazon Associate I earn from qualifying purchases.

1. Advil Respiratory

#ad

Headache, 50Count, Body Aches & Sinus Pressure, Sneezing, Advil Multi-Symptom Cold & Flu, Runny Nose, Pain & Fever Reducer, Fast Relief for Nasal Congestion, Nasal Decongestant, 200mg Ibuprofen

#ad
Advil Respiratory #ad - Hsa and fsa eligible product. Includes 50 coated tablets of the Advil multi-symptom cold & Flu medication. One powerful pill relieves your toughest cold and flu symptoms, so you can power through your day.

Unique triple ingredient formula with pain reliever ibuprofen, nasal decongestant phenylephrine HCI and antihistamine Chlorpheniramine maleate – to tackle your worst cold and flu symptoms. Only multi-symptom cold and flu medicine with the #1 selling pain reliever. For use by those 12 years of age and older. Over-the-counter formula fights eight symptoms associated with the common cold and Influenza – nasal congestion, nasal swelling, sneezing, runny nose, headache, sinus pressure, fever and body aches.
BrandAdvil Respiratory #ad
ManufacturerPfizer Consumer Healthcare #ad
Height6 Inches
Length3.5 Inches
Width5.5 Inches
Part Number305730190015
Model305730190015

2. Advil Respiratory

#ad

20 count, Fast Relief For Nasal Congestion And Swelling, Sinus Pressure, And Fever, Nasal Decongestant, Pain and Fever Reducer, 200mg Ibuprofen, Advil Sinus Congestion And Pain Relief, Headache

#ad
Advil Respiratory #ad - Includes 20 tablets of Advil Sinus Congestion and Pain, individually-wrapped coated tablets. For use by those 12 years of age and older.

Non-drowsy formula re-opens your airways by constricting the blood vessels in the nose and sinuses. Multi-symptom sinus and pain medicine temporarily relieves nasal congestion, headache, nasal swelling, fever and minor body aches, sinus pressure, pains. Active ingredients Ibuprofen 200mg and PhenylephrineHCI 10mg. Hsa and fsa eligible product. The only over-the-counter Advil cold and sinus medicine that delivers fast, effective relief of severe cold symptoms.
BrandAdvil Respiratory #ad
ManufacturerPfizer Consumer Healthcare #ad
Height4.5 Inches
Length4.5 Inches
Width4 Inches
Part Number250465
Model305730199216

3. Advil

#ad

Advil Liqui-Gels Pain Reliever and Fever Reducer, Solubilized Ibuprofen 200mg, Liquid Fast Pain Relief, 200 Count

#ad
Advil #ad - Fast absorption, lower back pain, fast relief: advil delivers fast-acting relief with strength that lasts. People choose advil for quick and effective treatment of tough aches and pains including headache, joint pain and arthritis pain relief.

Use as directed: for use in individuals 12 and older. Millions of people have chosen Advil to relieve their aches and pains for over 30 years. 1 choice for tough pain: power over pain with the #1 selling pain reliever. Add advil liqui-Gels to your cart today and power over pain. Our powerful and liquid filled capsules are perfect for minor arthritis pain, back pain, and aches associated with the common cold.

Relief pain and reduce fever: whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil Liqui-Gels go to work quickly to fight pain at the site of inflammation so you can get relief where you need it. Hsa and fsa eligible product. Fast liquid pain relief: advil liqui-gels ibuprofen 200mg rush liquid pain relief wherever you hurt.
BrandAdvil #ad
ManufacturerAdvil #ad
Height7.75 Inches
Length2.5 Inches
Weight120 Grams
Width2.5 Inches
Part Number3
Model305730169493

4. Advil Respiratory

#ad

Advil Allergy & Congestion Relief, Pain Reliever / Fever Reducer, Pack of 1, 50 Count

#ad
Advil Respiratory #ad - One pill dose to tackle the toughest allergy and congestion symptoms. For use by those 12 years of age and older. Otc relief for multi-symptom sinus and allergy needs including sinus pressure, sneezing, nasal swelling and congestion, runny nose and headache.

Ibuprofen, antihistamine and nasal decongestant formula helps relieve upper respiratory symptoms associated with allergies. Includes 50 one tablet dose packets of Advil allergy & Congestion relief, individually-wrapped coated tablets. Active ingredients chlorpheniramine maleate 4 mg, ibuprofen 200 mg NSAID, and phenylephrine HCI 10 mg.
BrandAdvil Respiratory #ad
ManufacturerPfizer Consumer Healthcare #ad
Height6 Inches
Length3.5 Inches
Width5.5 Inches
Part Number305730196017
Model305730196017

5. Tylenol

#ad

Cough & Congestion Relief, Tylenol Cold + Flu Severe Medicine Caplets for Cold, Fever, Flu, 24 ct.

#ad
Tylenol #ad - 24-count of tylenol cold + flu Severe Caplets provide effective relief of multiple symptoms due to the flu and common cold. Each caplet contains 325 milligram of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs.

From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief. It also helps loosen phlegm mucus and thin bronchial secretions to make coughs more productive.

This severe cold & flu medicine helps relieve headache, nasal congestion, minor aches and pains, sore throat, and cough. Each caplet also contains 5 milligram of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 milligram of the expectorant guaifenesin to help loosen phlegm mucus and make coughs more productive.
BrandTylenol #ad
ManufacturerTylenol Cold & Flu #ad
Height2.91 Inches
Length0.79 Inches
Weight0.08 Pounds
Width4.52 Inches
Part NumberJJ-2309
ModelJJ-2309

6. Advil Respiratory

#ad

Advil Sinus Congestion & Pain Relief 50 Count Packets, One Tablet Dose, 200mg Ibuprofen Pain Reliever/Fever & Nasal Decongestant, Non-Drowsy

#ad
Advil Respiratory #ad - Advil congestion relief also treats the pain associated with colds and allergies. Active ingredients Ibuprofen 200mg and PhenylephrineHCI 10mg. The only over-the-counter Advil cold and sinus medicine that delivers fast, effective relief of severe cold symptoms.

Includes 50 tablets of Advil Sinus Congestion and Pain, individually-wrapped coated tablets. Non-drowsy formula re-opens your airways by constricting the blood vessels in the nose and sinuses. Easy to carry with you, travel size packs. Single dose packets. For use by those 12 years of age and older. Multi-symptom sinus and pain medicine temporarily relieves nasal congestion, sinus pressure, headache, fever and minor body aches, nasal swelling, pains.
BrandAdvil Respiratory #ad
ManufacturerAdvil Congestion Relief #ad
Height6 Inches
Length5.6 Inches
Weight0.4 Pounds
Width3.5 Inches
Part Number019901
Model305730199018

7. Advil

#ad

Ibuprofen 200mg, Toothache Pain Relief and Arthritis Pain Relief, 100 Count, Fast-Acting Formula for Headache Relief, Advil Coated Tablets Pain Reliever and Fever Reducer

#ad
Advil #ad - Unbeatable strength: millions of people choose Advil as their medicine for powerful pain relief. Pain relief: advil coated tablets contain 200mg of Ibuprofen. Add advil to your cart today and get power over pain. Hsa and fsa eligible product.

1 choice for pain relief: advil delivers unbeatable strength of tough pain. Tough headache, minor arthritis, backache, menstrual cramps, and other pains don’t stand a chance against Advil. This oral pain reliever can be used by adults and children who are 12 years and older. Relieve pain and reduce fever: whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it.

Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold. Safe pain relief: for over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain.
BrandAdvil #ad
ManufacturerAdvil #ad
Height1.94 Inches
Length3.95 Inches
Weight0.01 Pounds
Width2 Inches
Part Number15040
Model305730150408

8. Mucinex

#ad

Mucinex Fast-Max Day Time Cold & Flu and Night Time Cold & Flu Medicine, Cough and Reduces Fever, Sore Throat, Maximum Strength All in One Multi Symptom Relief for Congestion, 30 Caplets, Headache

#ad
Mucinex #ad - Night time symptoms treated: maximum strength night time cold and flu caplets relieve cough, nasal congestion that leads to stuffy nose, sneezing, reduces fever, body pain & headache, runny nose and sore & itchy throat. Mucinex fast-max: maximum strength multi-symptom relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful relief of Mucinex.

Day time symptoms treated: maximum strength day time cold and flu non-drowsy caplets relieve cough, nasal & sinus congestion that can cause mucus buildup, sinus pressure, chest, reduces fever, body pain & headache and sore throat. Buy with confidence: when you see ‘ships from and sold by Amazon. Com’, you can buy with confidence – Mucinex cannot guarantee the quality or authenticity of Mucinex products purchased from unauthorized sellers on Amazon. Convenient caplets: 20 day time and 10 night time caplets; adults and children 12 years of age and older, take two caplets every 4 hours.

Day time active ingredients per caplet: acetaminophen - 325 mg pain reliever and fever reducer; Phenylephrine HCI - 5 mg nasal decongestant; Dextromethorphan HBr - 10 mg cough suppressant; Guaifenesin - 200 mg expectorant/thins and loosens mucus. Trust mucinex: mucinex is the #1 Cold & Cough Brand Doctors Trust for Themselves & Their Families. Night time active ingredients per caplet: acetaminophen - 325 mg pain reliever and fever reducer; Phenylephrine HCI - 5 mg nasal decongestant; Diphenhydramine HCI - 12. 5 mg cough suppressant/antihistamine.
BrandMucinex #ad
ManufacturerReckitt Benckiser Healthcare #ad
Height5.93 Inches
Length1.18 Inches
Width4.55 Inches
Part Number3

9. Advil

#ad

10 ct, Advil Multi-Symptom Cold & Flu Coated Tablets

#ad
Advil #ad - Temporarily relives these symptoms associated with the common cold or flu: headache; fever; minor body aches and pains; nasal congestion; runny nose; sinus pressure; sneezing.
BrandAdvil #ad
ManufacturerPFIZER CONSUMER HEALTHCAR #ad
Height1 Inches
Length5 Inches
Width10 Inches
Part NumberPF019010

10. Vicks

#ad

Fever, and Congestion Relief, 48 LiquiCaps 32 DayQuil and 16 NyQuil, Sore Throat, Vicks DayQuil and NyQuil SEVERE Cough, Cold and Flu Relief, Day or Night Packaging May Vary

#ad
Vicks #ad - Dayquil/nyquil severe delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, fever, sore throat, such as cough, and congestion, day or night. Nyquil severe relieves your sneezing, runny nose, minor aches & pains, fever, and cough, sore throat, headache, so you can get the rest you need.

Smallest branded, maximum strength daytime liquicaps. Multi-symptom relief with nyquil severe cold & flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.

Dayquil/nyquil severe is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat. Maximum strength cold & flu relief. Pain relief & fever reducer. Dayquil severe offers non-drowsy relief of your cold and flu symptoms, 4-ACTIVE, so you can power through your day. Our smallest most powerful nighttime liquicap.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.31 Inches
Length2 Inches
Weight0.2 Pounds
Width4.31 Inches
Part Number53-PVRZ-0FPE